# SDR SWAA2023061448623

- Difficulty date: May 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/T WING - LOWER LE/E ACCESS PANEL # 621GB WITH CRACKED SPRING ON LATCH (2ND FROM O/B EDGE)<[01] REMOVED AND REPLACED R/T WING - LOWER L/E ACCESS PANEL #621GB LATCH 2ND FROM O/B EDGE REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
